MAUDE Adverse Event Report: ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS

ALCON RESEARCH, LLC - HUNTINGTON CLAREON ASPHERIC UV ABSORBING IOL; INTRAOCULAR LENS
Model Number CC60WF
Medical Device Problem Codes Packaging Problem (3007); Inaccurate Information (4051)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.
 
Event or Problem Description
A non-healthcare professional reported that during an intraocular lens (iol) implant procedure, the staff in the room reported that the box was sealed, but when it was given to them both side seals were open.Hence, they assumed that have been previously opened since the serial numbers on the box and lens did not match, and stickers were missing, but it not our practice to keep the lens not implanted.So, if one were opened and then the physician were to change the lens, that product would have been disposed of.The serial numbers on the box and lens did not match anything we have documented as implanted or wasted either.We tried to rule that out initially and there was no patient contact.
 
Additional Manufacturer Narrative
Additional information was provided in d.9., h.3., h.6.And h.11.A clear lens was returned positioned correctly inside the lens case (company lens with sn), transported in the lens carton for the other reported serial number (company lens with sn).No damage or signs of customer handling were observed to this lens.The extra labeling set, the implant reply card, and the patient id card were returned for serial numbers.The opened pouch and lens carton for serial number were not returned.Only the carton was returned for the 22.0 diopter lens with sn.The manufacturing applied thumb insert side seals of the carton were present on the sides of the carton.Both seals were broken open, as expected when a customer opens a sample for use.No other damage was observed to the returned carton.The lens, lens case, pouch, and labeling components for 22.0 diopter lens with sn were not returned.Both products were manufactured and sterilized on different dates.A shipping history record review was conducted for both serial numbers.Both individual products were shipped to the account 21 days apart.A device history record review and a non-conformance review of the reported lot number was conducted.The deviation review did not reveal any potential contributing factors to the reported complaint and all corresponding production release specifications defined in the device master record were met.The root cause for the reported complaint is unrelated to the manufacturing site.The report indicated that the product had been opened and the lens case serial number did not match the carton serial number.Both lenses were the same model and diopter.One lens may have been the back- up lens.The lens carton lot/serial number.This lens was manufactured 02-jul-2025.This lens was packaged 16-jul-2025.The lens case and extra label set were lot/serial number.This lens was not manufactured until after the other lens was packaged and shipped to the dc.Serial number label set was printed 28-jul-2025 and the product was packaged 29-jul-2025.It would be impossible for this lens to have been packaged in the carton.The only time the two products were together was at the reporting facility.The shipping history records confirm that these two lenses were shipped only to the reporting facility.Serial number was shipped to the reporting facility 09-oct-2025.It was billed 11-dec-2025 and a consignment replacement shipped.This indicates usage of the lens.Serial number was shipped to the reporting facility 31-oct-2025.The issue of ¿conflicting serial numbers¿ was not reported as observed until 12/17/2025, 6 days after the date that serial number was billed.It appears that the lens case for serial number was inadvertently placed in the carton for serial number at the reporting facility.The manufacturer internal reference number is: (b)(4).H.10 reflects all related report numbers associated with this product event that have been submitted at this time.

Brand Name
CLAREON ASPHERIC UV ABSORBING IOL
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer (Section G)
ALCON RESEARCH, LLC - HUNTINGTON
246 kyle lane
huntington WV 25702
Manufacturer Contact
jonathan schlech
6201 south freeway
mail stop ab2-6
fort worth, TX 76134
8007579780
MDR Report Key24093138
Report Number1119421-2026-00144
Device Sequence Number13336136
Product Code HQL
UDI-Device Identifier00380652396868
UDI-Public(01)00380652396868(17)290630(11)250702(10)16069904
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
P190018
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCC60WF
Device Lot Number16069904
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by Manufacturer02/02/2026
Initial Report FDA Received Date01/16/2026
Supplement Report FDA Received Date02/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/02/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown